Attractors on an N-torus - Quasiperiodicity versus chaos

C Grebogi, E Ott, J A Yorke

Research output: Contribution to journalArticle

92 Citations (Scopus)
Original languageEnglish
Pages (from-to)354-373
Number of pages20
JournalPhysica. D, Nonlinear Phenomena
Volume15
Issue number3
Publication statusPublished - 1985

Cite this

Attractors on an N-torus - Quasiperiodicity versus chaos. / Grebogi, C ; Ott, E ; Yorke, J A .

In: Physica. D, Nonlinear Phenomena, Vol. 15, No. 3, 1985, p. 354-373.

Research output: Contribution to journalArticle

Grebogi, C ; Ott, E ; Yorke, J A . / Attractors on an N-torus - Quasiperiodicity versus chaos. In: Physica. D, Nonlinear Phenomena. 1985 ; Vol. 15, No. 3. pp. 354-373.
@article{1b18cfbd13934bcea641e5d0e6783475,
title = "Attractors on an N-torus - Quasiperiodicity versus chaos",
author = "C Grebogi and E Ott and Yorke, {J A}",
year = "1985",
language = "English",
volume = "15",
pages = "354--373",
journal = "Physica. D, Nonlinear Phenomena",
issn = "0167-2789",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Attractors on an N-torus - Quasiperiodicity versus chaos

AU - Grebogi, C

AU - Ott, E

AU - Yorke, J A

PY - 1985

Y1 - 1985

M3 - Article

VL - 15

SP - 354

EP - 373

JO - Physica. D, Nonlinear Phenomena

JF - Physica. D, Nonlinear Phenomena

SN - 0167-2789

IS - 3

ER -